On local times of a diffusion
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 63-79
@article{SPS_1985__19__63_0,
     author = {Salminen, Paavo},
     title = {On local times of a diffusion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {63-79},
     zbl = {0569.60074},
     mrnumber = {889468},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1985__19__63_0}
}
Salminen, Paavo. On local times of a diffusion. Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 63-79. http://www.numdam.org/item/SPS_1985__19__63_0/

[1] Azema, J. et Yor, M.: En quise d'introduction. Société Mathématique de France, Astérisque 52-53 (1978), 3-16. | MR 509476

[2] Blumenthal, R.M. and Getoor, R.K.: Markov Processes and Potential Theory. Academic Press, New York (1968). | MR 264757 | Zbl 0169.49204

[3] Cinlar , E., Jacod, J., Protter, P. and Sharpe, M.J.: Semimartingales and Markov processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 54 (1980), 161-219. | MR 597337 | Zbl 0443.60074

[4] Dellacherie, C.: Capacités et processus stochastiques. Springer Verlag, Berlin-Heidelberg-New York (1972). | MR 448504 | Zbl 0246.60032

[5] Ikeda, N. and Watanabe, S.: Stochastic differential equations and Diffusion Processes. North-Holland/Kodansha, Amsterdam-Oxford-New York/ Tokyo (1981). | MR 637061 | Zbl 0495.60005

[6] Itô, K. and Mckean, H.: Diffusion Processes and their sample paths. Springer Verlag, Berlin-Heidelberg-New York (1974). | MR 345224 | Zbl 0127.09503

[7] Jacod, J.: Calcul Stochastique et Problèmes de Martingales, Lecture notes in Mathematics 714. Springer-Verlag, Berlin-Heidelberg-New York (1979). | MR 542115 | Zbl 0414.60053

[8] Jeulin, T.: Application de la Theorie du Grossissement a l'etude des temps locaux Browniens. Université Pierre et Marie Curie, Laboratoire de Probabilités (Report).

[9] Meyer, P.A.: Un cours sur les intégrales stochastiques, Séminaire de Probabilités X, Lecture notes in Mathematics 511, Springer Verlag, Berlin-Heidelberg-New York (1976),246-400. | Numdam | MR 501332 | Zbl 0374.60070

[10] Pitman, J. and Yor, M.: Bessel processes and infinitely divisible laws; Stochastic integrals, Proc. LMS Durham Symp. 1981, Lecture notes in Mathematics 851. Springer-Verlag, Berlin-Heidelberg-New York (1981), 285-370. | MR 620995 | Zbl 0469.60076

[11] Rao, M.: On decomposition theorems of Meyer. Mathematica Scandinavica 24 (1969), 66-78. | MR 275510 | Zbl 0193.45501

[12] Salminen, P.: One-dimensional diffusions and their exit spaces. To appear in Mathematica Scandinavica. | MR 757463 | Zbl 0557.60062

[13] Salminen, P.: Optimal stopping of one-dimensional diffusions. Submitted for publication.

[14] Walsh, J.B.: A diffusion with a discontinuous local time. Société Mathématique de France, Astérisque 52-53 (1978), 37-46.

[15] Williams, D.: Diffusions, Markov processes, and Martingales. John Wiley and Sons, Chichester-New York-Brisbane-Toronto (1979). | MR 531031 | Zbl 0402.60003